MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491651
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Awaiting device return for further analysis.
 
Event or Problem Description
Event description: per medwatch, it was reported that: describe the event or problem or problem: elderly male with history of hypertension and recent chest pain.Procedure is percutaneous intervention-balloon angioplasty with stent placement.When the package of the bsc guidewire was opened, the j wire was broken/bent.Not used on patient.What was the original intended procedure? : percutaneous intervention - balloon angioplasty with stent placement.What problem did the user have (check all that apply) : device failed (e.G.Broke, couldn't get it to work or stopped working).
 
Additional Manufacturer Narrative
No product was provided for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "excessive force used" and/or "improper use" may have impacted on the event as reported.
 
Event or Problem Description
Event description: per medwatch, it was reported that: describe the event or problem or problem: elderly male with history of hypertension and recent chest pain.Procedure is percutaneous intervention-balloon angioplasty with stent placement.When the package of the bsc guidewire was opened, the j wire was broken/bent.Not used on patient.What was the original intended procedure? percutaneous intervention - balloon angioplasty with stent placement.What problem did the user have (check all that apply) : device failed (e.G.Broke, couldn't get it to work or stopped working).

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key11580230
Report Number9681477-2021-00004
Device Sequence Number17363985
Product Code DQX
UDI-Device Identifier08714729743330
UDI-Public(01)08714729743330(17)231130(10)5999760
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberM001491651
Device Lot Number5999760
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/28/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight77